Results 1 to 6 of 6
Like Tree1Likes
  • 1 Post By Anonymous
Horible reaction!!
  1. #1
    joey153 is offline New Member
    Join Date
    Jul 2011
    Posts
    3

    Default Horible reaction!!

    Please someone i nead to try to figure out what happend to me last night. first i will tell you what I had taken. Alot of this is very blury to me but im going to try to remember the best I can. I start off the day by smoking some marijuana I have been doing this for about 10 years and have a very high talerance to thc. I smoked off and on all day. I then took a 10 mg blue valium around 2 pm. again i have been taking valium on and off for awhile now and I have tolerance built up to it. after taking valium i decided to make some poppy tea. I have been a regular pharm opiod taker, and latley i have started to iv hydromorphone about 20 mg a day. i drank poppy tea and felt fine. I took my last 10 mg valium around 6 pm. I took some of my poppy tea and cooked it down into smokable form and started to smoke. I took about 4 or 5 hits out of my bong and was fealing very relaxed. about 9 pm i took my last hit of marijuana no opiod in bowl but i dont know if some had ended up in stem. After taking hit I started to cough harder then i had coughed in a long time witch severly overheated me I started to sweat. after about 10 min of over heating taking off shirt sitting in front of fan my body got very very cold. From here it went down hill. I started to shake uncontrollably mainly in legs goose bumps went thrue my entire body. i shook on couch for about 20 min and decided to take a warm bath. I sat in bath for over and hour shaking. i had very bad pain in all joint of legs. My muscle were completly clinched throughout entire body. i had almost a weasing sound when i took a breath. i had no wierd fealling in head other then complete worry of what was going on with my body. After bath i tried to lay down as soon as i got out of the bath i was cold again so once again i got in hot bath. nothing seamed to help. Around 2 am i am now going to try to fall asleap i curl up under my blanket and hope that i can fall alseap and the pain and shaking would stop. I finally fell asleap around 3 AM . my wife was checking on me every 10 min to make shure i was still breathing. She said i was sweating in sleap and was breathing very heavily. When i woke up my bed and pillow was soaked in sweat. This morning im fealling way better no shakes but still wierd change in temps on my body hot to cold hot to cold. I hope someone can give some kinda answer on this. i dont know if it was overdose or maybye sever withdrawls from opiods considering i havnt had any pharm opiods in a few days. Or if this is somthing in my body.

  2. #2
    Anonymous Guest

    Default

    WELL IN my opinion, it sounds like you had a 'dirty taste' iv users will understand that, its when you have a taste of opiates, and for some reason, there is either a dirty cook, or something went wrong, and about 20 minutes after feeling the buzz, you uncontrollably shake, feel cold, and have to go to bed, nothing else will work.... mind you youngfulla you are dancing with the devil for sure taking all those meds at once....

    what are you aiming for. being completely wasted. well thats wots gonna happen. trust me i used to abuse benzos as well, and it aint gonna be long before you end up in the hospital muckin around like that....

    oh and p.s i used to hit up opium, and this was the worst for having a dirty taste. pharm meds didnt seem to so the same. we processed our own, so there was no sterile environment.... sounds like the opium was dirty bro
    Last edited by Anonymous; 07-18-2011 at 06:53 PM.

  3. #3
    joey153 is offline New Member
    Join Date
    Jul 2011
    Posts
    3

    Default

    Quote Originally Posted by cheekysod View Post
    WELL IN my opinion, it sounds like you had a 'dirty taste' iv users will understand that, its when you have a taste of opiates, and for some reason, there is either a dirty cook, or something went wrong, and about 20 minutes after feeling the buzz, you uncontrollably shake, feel cold, and have to go to bed, nothing else will work.... mind you youngfulla you are dancing with the devil for sure taking all those meds at once....

    what are you aiming for. being completely wasted. well thats wots gonna happen. trust me i used to abuse benzos as well, and it aint gonna be long before you end up in the hospital muckin around like that....

    oh and p.s i used to hit up opium, and this was the worst for having a dirty taste. pharm meds didnt seem to so the same. we processed our own, so there was no sterile environment.... sounds like the opium was dirty bro
    Taking all those meds at once what do you mean as i stated i took thc 2 valium and opium tea. i have personally have taken alot more diff drugs and had no adverse reactions. I have also have known people to be perscibed up to 70 mg of valium a day i only took 20 alot less then what i have herd was perscribed and like i said this isnt the first time in that ballpark. also what do you mean by dirty taste i dont understand is there opium out there that not good for you? no my intentions wernt to get completly messed up my intentions were to calm the withrawls from not have pharms opiods.

  4. #4
    Anonymous Guest

    Default

    haha yeh sure, prescribed 70mg of valium a day. yeh right. sure...

    well then, you know what you are doing. i will leave you to it... was just tellin you it sounded like a dirty taste. which i explained. but never mind..

    and yes there IS opium out there that isnt good for you.
    Larrk likes this.

  5. #5
    joey153 is offline New Member
    Join Date
    Jul 2011
    Posts
    3

    Default

    Quote Originally Posted by cheekysod View Post
    haha yeh sure, prescribed 70mg of valium a day. yeh right. sure...

    well then, you know what you are doing. i will leave you to it... was just tellin you it sounded like a dirty taste. which i explained. but never mind..

    and yes there IS opium out there that isnt good for you.
    Im sorry there was no definition to dirty taste all you said is that a iv user would know. ovbuisly you dont want to try to help but thats ok i will try to use a diff forum. and yes i have seen the bottle take 1 valium every 4 hours and im sorry thats not 70 its 60mg my mistake.

  6. #6
    jaypbarb666 is offline Member
    Join Date
    Jul 2011
    Location
    Metro Detroit Area
    Posts
    55

    Default

    I guess it's fair to just say if you smoke weed, drink poppy tea and pop valium in the same day then you can expect something could go wrong with your body. It sounds almost like you were dehydrated which would cause cramping, chills and not being able to control your body temp. Luckily your wife was there to monitor you, next time something life threatening like that happens call poison control or go to the hospital. Whats worse some strangers knowing you took drugs or dieing?

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22